# SDR RRXA99994

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5751991501
- Condition: Misdrilled
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES, FRAME UPPER FUSELAGE, AT STA= 940, LONGERON 7 LEFT, COMMON TO INBOARD FLANGE IN THE CABIN AREA.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRED DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR RE0-05618.
